Posted by yxibow on September 25, 2008, at 3:03:14
In reply to Re: Now what? Lamictal breakout! » ricker, posted by Phillipa on September 24, 2008, at 0:03:34
> Ricker google lamictal it's 25 for two weeks then the 50 and then 100 seriously. Love Phillipa
Actually if your doctor is really conservative it could be 25, 50, 75, 100, maybe 150, 200.
Having had this outbreak, which could be coincidental or not, of acne, and a possible drug caused neck rash or maybe that is also part of the acne complex, you may be sensitized more to Lamictal.
I don't know if once one has a rash syndrome, whether they can restart Lamictal again, like the questionability of rechallenging Clozaril, which sometimes can be done and sometimes can't. I'm not sure if it is completely a drug side effect or whether it also "sensitizes" an "allergy".
Hence, you would probably have to drop the medicine completely and wait about two weeks or so for complete washout, maybe a little less. This, as I think you noted before, maybe, yes, will probably cause some irritability. But its for your safety's sake.
SJS is not something you want to have to deal with in the ER, if at all, since its not completely obvious sometimes.
I would suggest with your psychiatrist a complete washout and a very tepid and slow rechallenge, if he/she thinks that it is a good idea or not. If you're still experiencing any sort of rash as you pass 50 or 75, or 100, it is not a good idea unfortunately to use the agent. Its not prudent to risk external and internal serious problems.
I hate to be the bearer of downcast issues but I think its necessary to point these things out.
-- best wishes